# SDR AWXA200401027

- Difficulty date: September 15, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,539 hours, 21,386 cycles
- Engine: Iae V2500A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Reading Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ARCHING / SMOKE, FLIGHT CREW REPORTED WIRES IN CAPTAINS SLIDING WINDOW POST CONNECTED TO READING LIGHT SHORED OUT WITH VISIBLE ARCHING AND SMOKE, A SMALL HOLE BURNED THROUGH PLASTIC COVER.  MAINTENANCE PULLED AND COLLARED CAPTAINS READING LIGHT CIRCUIT BREAKER, ISSUED MEL 33-10-01, COND. 1 COCKPIT/INST PANEL LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CAPTAINS READING LIGHT ON SLIDING WINDOW, OPERATIONAL CHECK GOOD.
